# SDR AALA202112277201

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737*
- Aircraft serial: 44487
- Aircraft time: 1,899 hours, 755 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED FOR 2 -3 MINUTES AND EXTINGUISHED SUSPECT PASSENGER VAPING. ACCOMPLISHED LAVATORY SMOKE DETECTING SELF TEST PER AMM 26-14-00-501, OPERATIONAL CHECKS GOOD.
